Accueil > Résultats de la recherche > Suite de la publication

Existence of holomorphically fillable contact structures on T2-bundle over S1

The aim of this paper is to show that on some T2-bundle over S1, there exist a holomorphically fillable contact structure by relating different works of the authors : C. P. Boyer, Y. Eliashberg, and N. Kasuya.


Auteur(s) : Hamidou Dathe, Cheikh Khoulé
Pages : 29-45
Année de publication : 2012
Revue : Journal of Mathematics Sciences: Advances and Applications
N° de volume : 18, Number 1-2
Type : Article
Mise en ligne par : KHOULE Cheikh